# SDR CA010126011

- Difficulty date: January 26, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 10,574 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: CON1316D27210345
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WINTER MAINTENANCE, INSPECTION OF THE ELEVATOR DOWN CABLE REVEALED EXCESSIVE WEAR ON THE CABLE. THE CABLE IS BEING REPLACED WITH A NEW CABLE. ALL OTHER ELEVATOR AND RUDDER CABLES INSPECTED AND WERE SERVICEABLE. NOTE: THIS AIRCRAFT WAS MODIFIED IAW CONAIR SL 1288-001 CONTROL CABLE GROMMET REPLACEMENT. ALL OTHER CONAIR FLEET AIRCRAFT WILL BE INSPECTED FOR SERVICEABILITY OF THE ELEVATOR AND RUDDER CABLES.
